MathSciNet Relay Station
MathSciNet bibliographic data
MR419399 (54 #7420) 12A05 (12A40)
Taylor, Elizabeth M. Euclid's algorithm in cubic fields with complex conjugates. J. London Math. Soc. (2) 14 (1976), no. 1, 49–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement